MathSciNet Relay Station
MathSciNet bibliographic data
MR643772 58F22 (58F11)
Blokh, A. M. Limit behavior of one-dimensional dynamic systems. (Russian) Uspekhi Mat. Nauk 37 (1982), no. 1(223), 137–138.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement